Skip to Content

Is tramadol safe for chemotherapy patient?

Responses (3)

kaismama 27 Jun 2012

In general I would say yes, but there may be some mitigating circumstances depending on the type of chemo and where the cancer is, and other meds taken.

Anonymous 27 Jun 2012

Tend to agree KM. Good point.

Delila 27 Jun 2012

Hi, just wanted to add that initially the Tramadol could make the sickness of having the chemotherapy worse and increase the lethargy. But should dissipate over time???

Anonymous 27 Jun 2012

I agree Delila and I also would think it would ease up over time.

balbanese 27 Jun 2012

I would have you ask the prescribing physician primary because I have issues/concerns with Tramadol in the first place. There could be an interaction we are not aware of that your Dr is aware of, so please check it out with whoever prescribed it. Better safe than sorry. Hope this helps.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions